# SDR DLM88951250

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Bent
- Location: C3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, FOUND THE FLANGE AROUND THE C-3 DOOR HANDLE BENT.  REPAIRED PER SRM 52-05 FIG 30.
